# SDR AALA201601109004

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 78,504 hours, 30,404 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Closed
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING TAKEOFF ROLL THE AFT CARGO DOOR LIGHT ILLUMINATED.  THE FLIGHT CREW ABORTED THE TAKEOFF AT 32 KNOTS & RETURNED TO THE GATE.  FOUND THE AFT CARGO DOOR HANDLE AJAR & CLOSED THE HANDLE & VERIFIED THAT IT INDICATED CLOSED & LOCKED.
